On spectral measures of Random Jacobi matrices

Trinh Khanh Duy

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

Original languageEnglish
Pages (from-to)595-617
Number of pages23
JournalOsaka Journal of Mathematics
Volume55
Issue number4
Publication statusPublished - 2018 Oct

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On spectral measures of Random Jacobi matrices'. Together they form a unique fingerprint.

Cite this